Like many individuals and organizations, Cell Pack Solutions has been deeply affected by the impact of cancer. That’s why we are proud to announce our participation in the upcoming Relay for Life event for the fifth consecutive year. As a company, we recognize the importance of standing together in the face of this formidable disease. Join us as we rally behind Cancer Research UK and contribute to the fight against cancer at Relay for Life 2023.
Relay For Life: Jarrow
Date: July 15th
Venue: Monkton Stadium
Purpose: Raising money for Cancer Research UK (CRUK)
As we embark on our 6th Relay for Life journey, we reflect on the personal experiences that have fuelled our commitment to this cause. Cancer has touched the lives of our employees, their loved ones, and our wider community. It is this shared understanding and compassion that motivates us to actively participate in Relay for Life, where we can make a tangible difference.
Join our team or donate
2021- Unofficial Relay Walk
The relay kicks off at 11:00 am with an inspiring opening ceremony, setting the tone for the day’s events. Throughout the day, a diverse range of performances and activities will keep participants engaged and entertained. From the enchanting melodies of Rock Choir and Colours Steel Pan School to the mesmerizing routines of Victoria’s Belly Dancers, there’s something for everyone.
Relay for Life is not just about walking the track but also about fostering a sense of togetherness and support. In the afternoon, Poppy and Charlie will captivate the audience with their heartfelt performance, reminding us all of the strength and resilience we possess when faced with adversity. Additionally, the energetic Combat session will get everyone moving and grooving, followed by a lively game of Pass the Parcel and conga Hokey Cokey to bring laughter and joy to the event.
Relay for Life is a day full of heart-warming moments, and the Candle Ceremony at 10:00 pm is undoubtedly one of the most poignant. As the day transitions into night, registered participants will continue walking the track to honour those who have battled cancer. Cancer never sleeps, and neither will we on this night. The Candle Ceremony symbolizes our commitment to supporting and remembering those affected by cancer, lighting up the darkness with hope and unity.
Relay for Life extends beyond a single day, offering unforgettable experiences throughout the night. From the energetic Clubbercise session with Ashleigh at 11:00 pm to the mesmerizing Stargazing with Grassholme Observatory around midnight, participants will be immersed in a world of fun and inspiration.
The early morning hours bring a chance to exercise and wake up with Ashleigh, setting a positive tone for the day ahead. Finally, the closing ceremony at 9:00 am will mark the end of the relay, celebrating the incredible efforts made by participants and highlighting the impact of their collective contributions.
We invite you to join the Cell Pack Solutions team at Relay for Life 2023. By coming together as a community, we can make a difference in the fight against cancer. Whether you’re a cancer survivor, a caregiver, a supporter, or someone who wants to contribute to this important cause, your presence matters. Together, we can raise funds for crucial research, support those affected by cancer, and create a future where cancer is no longer a threat.
Remember, Relay for Life is open to everyone until the Candle Ceremony, after which only registered participants will continue walking through the night. Please stay until the closing ceremony if possible to fully experience the spirit of this incredible event.
Let’s walk, let’s remember, and let’s fight cancer together!
Relay 2023 Entertainment Schedule
11.00 am Opening Ceremony
11.30 Rock Choir
12.00pm Colours Steel Pan school
2.00pm Victoria’s Belly Dancers
2.30pm Poppy and Charlie 30 mins.
3.00pm Robyn Gerencser
3.30pm Combat 30mins
4.00pm Pass the Parcel and conga Hokey Cokey
4.30pm Lily and Joe Cooke
5.00pm Chloe and Liam lap, along with NU Dance
5.30pm Savannah Lily 15 mins
6.30pm Frozen Tshirt
7.00pm Combat 30 mins
7.30pm Frazer Sisters
8.00pm Nat Nixon
9.00pm Chilled music
10.00pm Candle Ceremony
VISITORS LEAVE AFTER CEREMONY
11pm Clubbercise with Ashleigh
11.30ish Stargazing with Grassholme Observatory
Midnightish Quiz with Michelle
7.30am Wake up exercise with Ashleigh
9am CLOSING CEREMONY.